Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What should be done for accidental intake of Lipitor and Zetia during pregnancy?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11712 Questions
I accidentally took one dose (ie one pill each) of my husband's Lipitor and Zetia prescriptions tonight, and I am 23 weeks pregnant. I immediately forced myself to throw up. Is this something I need to take further action on? - XXXX
Posted Wed, 15 Jan 2014 in Women's Health
Answered by Dr. Rakhi Tayal 48 minutes later
Brief Answer: No further action needed. Detailed Answer: Hello, Thanks for trusting us with your health concern. Since you have thrown up immediately after taking the pills there is no need to worry. The oral medicines do take at least 30 minutes to dissolve and start their action in the body. Also a single dose of these medicines will not have any effect on the growing baby inside you. So there is no need to worry and no further action is needed. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor